• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

FDA Video - FDA Warns About Risk of Wearing Medicated Patches During MRIs

  • Print
  • Share
  • E-mail
-

FDA Warns About Risk of Wearing Medicated Patches During MRIs

FDA Produced video which warns of risk when wearing transdermal patch during MRI

Run Time: 2:34

 

Share this Video

email this videoshare this video to facebookshare this video to twitterRSS Feed

Search Videos

Editor's Choice

Recently Added

https://youtube.com/devicesupport

https://youtube.com/devic

Run Time: 03:56
Indoor Tanning: The Risks of Ultraviolet Rays (Consumer Update)

Indoor Tanning: The Risks

Run Time: 03:09
Reducing Radiation from Medical X-rays (Consumer Update)

Reducing Radiation from M

Run Time: 02:28
FDA Warns About Risk of Wearing Medicated Patches During MRIs

FDA Warns About Risk of W

Run Time: 02:34
-
-